# SDR CALA2019050700702

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BETWEEN FR35 & 36 HAS 60 HOLES. HOLE NUMBER 16 IS CRACKED IN THE 7 ''CLOCK POSITION. ALL OTHER HOLES I/B OF CUT OUT HAVE NO REJECTABLE INDICATIONS. HOLES O/B & ALL HOLES IN CROSSBEAM ATTACHMENT HAVE OUT OF ROUND/REJECTABLE DAMAGE. REPAIR REQUIRED PRIOR TO NEXT FLIGHT CYCLE ON REF 9296967 AD RELATED (2018-06 -04). WHILE ACCOMPLISHING EA5330-05216 INSPECTION SEVERAL HOLES WERE FOUND TO BE CRACKED. ACCOMPLISHED REPAIR PER PART 1 OF ECRA5331-0 2380. DTA, ACCOMPLISH PERMANENT REPAIR AT FUSELAGE FR35-36R PRESSURE PANEL HOLES PER PART 3 OF ECRA5331-02380 ON OR BEFORE 2 5OCT2019. PLANNING TO CONTACT ENGINEERING AFTER 25AUG2019, BUT BEFORE 25SEP2019 FOR PERMANENT REPAIR.
